MAUDE Adverse Event Report: AVANOS MEDICAL - IRVINE ON-Q PUMP WITH SELECT-A-FLOW AND ONDEMAND; ELASTOMERIC - COMBO

AVANOS MEDICAL - IRVINE ON-Q PUMP WITH SELECT-A-FLOW AND ONDEMAND; ELASTOMERIC - COMBO
Model Number CB005
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Numbness (2415)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reported to be available, but has not yet been received by the manufacturer.The device history record for lot 0203128623 was reviewed and the product was produced according to product specifications.All information reasonably known as of 01 may 2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Fill volume: unknown, flow rate: unknown, procedure: unknown, cathplace: unknown, infusion start time: unknown, infusion stop time: unknown.It was reported that the "bolus feature did not function properly.Pump was hooked up to patient after surgery.On pod [post-operative day] #1 anesthesia rounded on patient.Patient claimed they were very numb and didn¿t like the feeling.Anesthesia then noticed that the bolus feature was not filling correctly.The patient had never pressed the bolus but it was not full.The orange indication was not visible.The pump was replaced and sent back to pharmacy." no patient injury was reported and no symptoms of lidocaine toxicity exhibited.
 
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.All information reasonably known as of (b)(6) 2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The actual complaint product was returned for evaluation.The bolus button functioned as intended and observed no issues.During pca safety bolus test and bolus volume testing, results met specifications using the average bladder pressure.During pressure pot testing, the results met specification as well.There were no observed breakages on the component.The root cause could not be identified.All information reasonably known as of 22 jul 2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
ON-Q PUMP WITH SELECT-A-FLOW AND ONDEMAND
Common Device Name
ELASTOMERIC - COMBO
Manufacturer (Section D)
AVANOS MEDICAL - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key8579437
Report Number2026095-2019-00075
Device Sequence Number16540980
Product Code MEB
UDI-Device Identifier30680651134739
UDI-Public30680651134739
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/11/2020
Device Model NumberCB005
Device Catalogue Number101347300
Device Lot Number0203128623
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/03/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/11/2019
Supplement Date Received by Manufacturer05/03/2019
07/16/2019
Initial Report FDA Received Date05/03/2019
Supplement Report FDA Received Date05/23/2019
07/23/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIDOCAINE